# SDR SWIA201126159

- Difficulty date: April 20, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 19,546 hours, 17,376 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD CRACKED AT WEB ABOVE CARGO DOOR TRACK. (C-CHECK)  REPAIRED PER REO.
